Warped products and conformal boundaries of CAT(0)-Spaces

S.M. Buckley, Simon Lyngby Kokkendorff

    Research output: Contribution to journalJournal articleResearchpeer-review


    We discuss the conformal boundary of a warped product of two length spaces and provide a method to calculate this in terms of the individual conformal boundaries. This technique is then applied to produce CAT(0)-spaces with complicated conformal boundaries. Finally, we prove that the conformal boundary of an Hadamard n-manifold is always simply connected for n >= 3, thus providing a bound for the level of complication of the boundary of such a manifold.
    Original languageEnglish
    JournalJournal of Geometric Analysis
    Issue number3
    Pages (from-to)704-719
    Publication statusPublished - 2008


    • length space
    • fundamental group
    • ideal boundary
    • warped product
    • conformal boundary
    • CAT(0)-space


    Dive into the research topics of 'Warped products and conformal boundaries of CAT(0)-Spaces'. Together they form a unique fingerprint.

    Cite this